# SDR SWI2023F00000

- Difficulty date: January 24, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N973SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7949
- Aircraft time: 44,304 hours, 37,702 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR MID DD4 INTERCOSTAL IS CORRODED     (C-CHECK RO 3/11/2023)    REMOVED AND REPLACED PAX DOOR MID DD4 INTERCOSTAL REF CRJ-200 SRM 51-42-06, CRJ-200 SRM 51-42-21 AND DRWG 601R31702 REV. N. COMPLIED WITH 51-900-1003-SKY (CL600-2B19) STRUCTURAL MAJOR REPAIR (**RII**). SEE CONTINUATION FOR DETAILS.
